# SDR USAABB03139

- Difficulty date: August 18, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE M736 BATTERY PACK.  (M)
